Lotemax is not known to elicit the side effects you have described. It is possible that these symptoms are related to his corneal problems and that it might not just be swollen corneas from contact lens overuse. You may consider stopping the drop for a couple of days (at his doctor's discretion) to see if the symptoms get better, but these are not known side effects of Lotemax. Does that help address your concerns?
I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the ACCEPT button for this encounter. I would also be happy to continue to answer any more questions you have until we have resolved your concern.
Also, any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated.
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must be examined by your doctor.